... is that righ
Klann; you did not give the strength of the Gabapentin but this is a common side effect that in most cases do go away. Don't take more than what your doctor has prescribed you to take many people take this in pretty high doses, You might want to talk to your doctor about a dose change and make sure you tell the doctor about the side effects you're having Chuck.1957
Gabapentin users sometimes get the dizzy spells and at times, fall. I have had this happen many times. Not many
people get over them. Perhaps your doctor can find another substitute for Gabapentin. If he can't then I would find
another doctor who knows about Gabapentin, and substitute it for something else. I am sorry for your problems and
wish you better days ahead. Good luck and God bless.
Trish . . . I was taking 600mg daily - one at night, one in the morning. I asked my dermatologist to take me off of it
as I had some bad falls, dizziness, and short term memory loss. I am, after discontinuing it, back on one 300 mg
at night as the disease I have is an autoimmune disease - Prurigo Nodularis - which is a lot of RASHES and the
itching is maddening. The 300 mg helps, but not as much as the 600 mg did - but I feel better now that I have
my short term memory back and am no longer getting so dizzy that I am falling.
Best to you,
Trish Schiesser . . . P.S. I lost 40 lbs. going off the Gabapentin.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am getting sharp pains in my forehead, taking new med gabapentin,back fine why does head hurt bad?
Posted 25 Dec 2011 • 1 answer
Posted 29 Feb 2012 • 4 answers
Posted 23 Nov 2015 • 3 answers
Posted 6 Dec 2015 • 2 answers
Posted 11 Jan 2018 • 2 answers